# SDR V0XD20150907180

- Difficulty date: September 7, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shroud
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HANDLE SHROUD IS GOUGED.  BLENDED GOUGES TO SMOOTH CONTOUR WITHIN LIMITS IAW REO 0670-52-31-067, DATED 4 SEPT 2015.
